# SDR ASAA2022060838604

- Difficulty date: June 8, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,545 hours, 16,647 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT USING HF-1 - CAN RECEIVE. RECEIVED PROLONGED TUNING TUNING TONE UPON INITIAL TRANSMISSION ATTEMPT AND LACK OF SIDE TONE THEREAFTER. GROUNDED - YES. PROBLEM DUPLICATED, SWAPPED HF R/T'S AND BOTH SYSTEMS WORKED. SWAPPED R/T'S BACK TO ORIGINAL SPOTS AND BOTH HF1 AND HF2 ETOPS GROUND FUNCTIONAL CHECKS GOOD IAW B737-800 AMM 23-11-00-710-801, OPS CHECKED NUMEROUS TIMES AND PROBLEM DID NOT RETURN. SYSTEM HAS RESET. HF1 ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 23-11-00-710-801.
